Have you ever had this happen?


#1

Ok I have been checked by my current RE’s office before for a yeast infection. They told me I didn’t have one but I kept burning so I treated myself with Monistat and the burning went away. A couple of days ago I started burning so I was seen yesterday to have my beta, which came back positive, and to test for yeast and bvaginosis. I also started having cramping and light brown spotting after the burning the night before my beta. When the NP swabbed me yesterday she said she didn’t see anything coming from my cervix but that my cervix looked irritated. That afternoon she called with my good beta results and told me I didn’t have a yeast infection or bvaginosis. She said my cervical test will take another day or so. Well I am still vaginally burning, ecspecially after I urinate, and cramping and spotting as well. I asked her yesterday if my test came back pos. for yeast if Monistat is ok to take. She said some drs say yes but they are iffy about it. So I don’t know what to do. Is it ok to take Monistat while pregnant? Should I wait for the cervical results which could take days or is it ok to go ahead and treat myself with Monistat? Or should I just get a second opinion all together? If I knew Monistat was ok to take while pregnant, I would just go ahead if it is safe, but I wasn’t sure. I am thinkning an infection is what has my cervix irritated. Any help would be appreciated. Thanks.


#2

I think Monistat has this at home test that you can use to see if you have an infection. If it turns yellow, it’s a yeast infection, if green, a bacterial one, something like that. I might be wrong about the colors, but I used it when I didn’t have insurance and it turned out I had a yeast infection. Hope you feel better!


#3

Yeah, I’d do the at home test if you believe it’s a yeast infection or something.

You definitely don’t want to treat yourself for something you do not have.


#4

What about a bladder infection? You should check for that, especially if it burns after peeing. The cervix could just be irritated by all the things going on, and not have anything to do with the irritation you are feeling after peeing.


#5

Thanks all. I think im gonna try that test.


#6

How are you taking your PIO? Shots or vaginally? The suppositories can make it so you feel like you are having a yeast infection or bac. vaginosis because of the itching, or so I was told by my RE. You might want to switch over to the shots. Congrats on being :preg: Good luck!